MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR VOLUME VIEW SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES, PR VOLUME VIEW SENSOR; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number VLV8R520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in a patient in the neurological icu (intensive care unit), when handling the manifold of this volumeview sensor, it broke into two pieces.The device was replaced by a new one.The blood loss was minimal.There was no allegation of patient injury.The device was not available for evaluation since it was discarded.
 
Additional Manufacturer Narrative
Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.No product is available to be returned for evaluation; it was discarded at the hospital.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.
 
Additional Manufacturer Narrative
No product was returned for evaluation since it was discarded at hospital.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.As part of the manufacturing process, 100% of the units go through a visual inspection process.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.All events will continue to be reviewed and monitored.

Brand Name
VOLUME VIEW SENSOR
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
carr. sanchez km 18.5
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
carr. sanchez km 18.5
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21112232
Report Number2015691-2025-00172
Device Sequence Number12628300
Product Code DRS
UDI-Device Identifier00690103187014
UDI-Public(01)00690103187014(17)250511(11)230711(10)65168646
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/11/2025
Device Model NumberVLV8R520
Device Lot Number65168646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight79 KG